Sujana Reddy, Satvik Reddy, and Manish Arora
“POTS is a syndrome that is difficult to diagnose and often debilitating for the patient. As with the patient discussed in this case, there was a temporal association between the onset of symptoms and the first dose of the mRNA COVID-19 vaccination. Prior to this event, the patient had no significant symptoms, and, therefore, it is our hypothesis that the reason for the patient’s onset of POTS was likely associated with the mRNA vaccine. This is the first case published to date reporting this side-effect profile; there still needs to be more research done on adverse effects due to the new mRNA vaccines.”
Read full article:
Reddy S, Reddy S, Arora M. A Case of Postural Orthostatic Tachycardia Syndrome Secondary to the Messenger RNA COVID-19 Vaccine. Cureus. 2021;13(5):e14837. Published 2021 May 4. doi:10.7759/cureus.14837
Within a week post the second Moderna injection I noticed a surprising increase in spider veins, also the blood vessels in my legs, especially the left were bulging and still are 1 1/2 years later. Also, my resting heart rate. normally about 75 was 90 and I am very fit.
At the same time I began having lateral vertigo and still have it.
I am 76 snd Doctors tell me it is normal aging. Ridiculous, one doesn’t age in a week.
I have had a normal Echo and my ejection fraction is excellent, thankfully.
I just had a test for vascular disease and am awaiting results. It is apparent to me because of my symptoms and the far worse vascular injuries many have suffered that the Covid vaccines really impact the vsscular system. It is criminal that so many Doctors dismiss this glaring fact or say “well. Covid will cause those symptoms too. Really? I got Covid in spite of vaccination and it didn’t make me any worse.